# SDR 95ZZZX1962

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Eva Tubing
- Part number: 13182366M0260
- Condition: Separated
- Location: Lt Bleed System
- Part time: 2,508 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISN - AFTER TAKEOFF, CREW ELECTED AN AIR TURN BACK WHEN THE LT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPAIRED THE SEPARATED EVA TUBING.  FUNCTION CHECK OKAY.
